MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH
Model Number 100027-33
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Rash (2033)
Date of Event 02/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported on 01-feb-2026, the patient underwent implant of galaflex lite.Post two (2) weeks of implantation the patient had experienced full body rashes.Reportedly, the patient had no known allergies before.The patient was treated with topical ointments and steroids with no resolution of the rash.The patient underwent reactivity testing with the provided galaflex sample.The reactivity test was negative, and the patient had no sensitivities to any of the surgical products tested.As per the allergist, they will attempt testing of the silicone implant material as this was the last material to be tested.
 
Additional Manufacturer Narrative
As reported, a patient was implanted with galaflex lite, post two (2) of implantation patient had a full body rash.Reactivity testing has been performed and as reported the results were negative for an allergic response to the galaflex lite sample.It is unknown at this time, what is causing the patient's postoperative rashes.However, based on testing performed the postoperative conditions experienced by the patient do not appear to be caused by the galaflex lite used to treat the patient.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.The adverse reaction section in ifu states, "in pre-clinical testing, the galaflex lite scaffold elicited a minimal tissue reaction characteristic of foreign body response to a substance.The tissue reaction resolved as the scaffold was absorbed." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX LITE
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24948774
Report Number1213643-2026-00539
Device Sequence Number16031132
Product Code OOD
UDI-Device Identifier00810054980797
UDI-Public(01)00810054980797(17)271031(10)LXKY0029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100027-33
Device Catalogue NumberGFLT0022
Device Lot NumberLXKY0029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale